Conservative accounting and linear information valuation models

Choi, Y S and O'Hanlon, J F and Pope, P F (2006) Conservative accounting and linear information valuation models. Contemporary Accounting Research, 23 (1). pp. 73-101. ISSN 0823-9150

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Contemporary Accounting Research
Uncontrolled Keywords: /dk/atira/pure/subjectarea/asjc/1400/1402
Subjects:
Departments: Lancaster University Management School > Accounting & Finance
ID Code: 44114
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 18:10
Refereed?: No
Published?: Published
Last Modified: 06 Aug 2019 01:01
URI: https://eprints.lancs.ac.uk/id/eprint/44114

Actions (login required)

View Item View Item